[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Low blood sugars and migraines



In a message dated 12/7/04 11:49:27 AM, email @ redacted writes:
> Sometimes when I get one of those fast crashing insulin reactions, I get
> TERRIBLE migraines, that wrap around my head.  I'm prone to migraines
> anyway, but these are unbearable and are really difficult to get rid of.
> Not looking for solutions (although if anyone has them, that would be
> great).  Just wondering if anyone else experiences this.
>

Absolutely!!   I, too, am prone to migraines, with or without reactions, but
when I have a severe or fast dropping low, a migraine headache always follows.
  Sometimes I have a grand mal seizure first, then a migraine.   Sometimes I
skip the seizure and progress straight to the migraine.   None of the migraine
prevention/alleviation meds help when I get those kinds of migraines because
they come on too quickly and those meds have to be taken at the very first
sign of a migraine to be effective.   I just grab the Excederin and lay down
for
as long as I can budget the time for and hope to hold down whatever I ate to
bring my BG back up.

I'm not any help, just letting you know that it happens to me too.

~ Michelle ~
Sequim, WA
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org